# SDR DALA2022122008263

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,106 hours, 3,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, WASTE BOX CUT OUT DOUBLER HAS CORROSION. REPAIRED PER PRI 604453-14 REV 0, REV 1, REV 2, AND REV 3 AND VERIFIED WORK ACCOMPLISHED MATCHES ER/A 604453-14 REV ORIGINAL. CORROSION PRESENT ON DOUBLER WAS BEYOND LIMITS AND DOUBLER WAS SPLICED PER ER/A 604453-14 REV ORIGINAL. (LP# 2544883)
